MAUDE Adverse Event Report: APIFIX LTD. MID-C 115; POSTERIOR RATCHETING ROD SYSTEM

APIFIX LTD. MID-C 115; POSTERIOR RATCHETING ROD SYSTEM
Model Number MID-C 115
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023 apifix was notifed that patient #686 (pas #086-a048) underwent revision surgery on (b)(6) 2023.The reason for patient #686 revision was "115mm mid c max distracted, and need to be replaced with a longer device".
 
Additional Manufacturer Narrative
A review of the device history record confirmed that the device was manufactured and tested according to relevant procedures, and shipped according to manufacturer's specifications.Patient #686 (pas study #086-a048) index procedure was performed on (b)(6) 2021 on (b)(6) 2023 apifix was notifed that patient #686 (pas #086-a048) underwent revision surgery on (b)(6) 2023.The reason for patient #686 revision was "115mm mid c max distracted, and need to be replaced with a longer device".Reoperation events are a known risk that was assessed and recorded by the product risk assessment dms-777 rev r this complaint does not change the occurrences rate.The risk of mechanical failure of the mid-c mechanism resulting in patient re operation due to inadequate curve correction is a known risk, and has been characterized and documented as acceptable within full risk assessment.The explanted device has been returned to the manufacturer and will be evaluated.Following the evaluation, if new pertinent information comes to light, then a supplemental medwatch report will be submitted.*medical device problem code used was: 3191 - appropriate term/code not available.The mid-c system is a ratchet-based self-expandable rod designed to passively increase its length and subsequently maintain its length as the child bends in the corrective direction and also accommodate the natural growth of the spine of young children.In this case the implant (rod) was at its maximum elongation.The appropriate code which isn't available is 'device at maximum elongation'.

Brand Name
MID-C 115
Common Device Name
POSTERIOR RATCHETING ROD SYSTEM
Manufacturer (Section D)
APIFIX LTD.
1 hacarmel street
kochav yokneam bldg
yokneam elit, 20692 07
IS  2069207
Manufacturer (Section G)
APIFIX LTD.
1 hacarmel street
kochav yokneam bldg
yokneam elit, 20692 07
IS   2069207
Manufacturer Contact
alan vaisman
1 hacarmel st.
kochav yokneam bldg
yokneam ellit, 20692-07
IS   2069207
MDR Report Key17215337
Report Number3013461531-2023-00024
Device Sequence Number6232286
Product Code QGP
UDI-Device Identifier07290018128039
UDI-Public07290018128039
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
H170001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMID-C 115
Device Catalogue NumberMUS-115-040
Device Lot NumberAF-11-046-20
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Initial Report FDA Received Date06/28/2023
Date Device Manufactured04/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age12 YR
Patient SexFemale